A 28-year-old female asked:
Is there a way to prevent or cope w/ "buzzed" feeling in head from weekly methotrexate dose? currently taking on tues & want to switch to weekend.
1 doctor answer • 2 doctors weighed in
Pediatric Rheumatology 18 years experience
Not common side efct: That is not a common side effect in my experience with Methotrexate but there are a variety of possible side effects.Most of the side effects of Methotrexate improve over time in most patients so it may improve over time.Taking the Methotrexate on the weekend is a good idea since many of the common side effects such as fatigue or nausea won't interfere with going to work or school.Talk to your doc.
Created for people with ongoing healthcare needs but benefits everyone.
5.3k viewsReviewed >2 years ago
Last updated Jul 3, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.